# SDR DL72L971957

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN JUST AFT OF THE FS 1010 BUTT SPLICE JUST ABOVE STRINGER 29L WAS FOUND TO BE CORRODED AND WAS SUBSEQUENTLY CUT OUT.  THE DAMAGE CUT OUT MEASURED 1.75 X 1.25.  THERE IS AN EXISTING REPAIR ADJACENT TO THE CUT OUT BETWEEN STR 29L AND STR 30 COVERING A DAMAGE CUTOUT OF 4.5 X 4.25.  THIS REPAIR DOUBLER ENDS AT THE STA 1010 BUTT JOINT.  THIS ER/A WILL REMOVE THE ADJACENT REPAIR DOUBLER AND DISCARD IT, CUTOUT DAMAGE AT NEW LOCATION, AND INSTALL A DOUBLER TO COVER BOTH CUT OUT LOCATIONS, WITH THREE ROWS OF FASTENERS AROUND.
